# SDR DHL2007364001

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 50,998 hours, 28,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "A"-8 CHECK AT AVBOURNE HVY MX IN MIAMI, THE FOLLOWING DISCREPANCIES WERE NOTED.  EXISTING FRAME DOUBLER AT STA 1499 FRAME 21 BETWEEN STR 6 AND 7R WAS BENT.  REMOVED EXISTING REPAIR IAW A300 SRM 53-10-10, FABRICATED REPAIR DOUBLER FROM 2024-O  .071, HEAT TREATED AND PRIMED IAW A300 SRM 51-40-30, TREATED AND PRIMED IAW A300 SRM 51-40-12 AND 53-10-10.  INSTALLED IAW A300 SRM 53-10-10.
